# SDR CA970117002

- Difficulty date: January 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180F
- Engine: Cont O470R
- Propeller: Mcauly 2A34C203
- System (JASC): 6111 · Propeller Blade Section
- Part: Prop Blade
- Part number: 900CA2
- Condition: Stone Nicked
- Location: Leading Edge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CORROSION INSP PROPELLER BLADES WERE FOUND "STONE" NICKED. NICKS WERE TRIMMED OUT.
